research centers


Search results: Found 30

Listing 1 - 10 of 30 << page
of 3
>>
Sort by

Article
On Higher N-Derivation Of Prime Rings
حول اشتقاق N العالي للحلقات الاوليه

Authors: Abdulrahman H. Majeed عبد الرحمن حميدعبد المجيد --- Anwar K. Faraj أنوار خليل فرج
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2014 Volume: 11 Issue: 2 عدد خاص بالمؤتمر النسوي الثاني Pages: 211-219
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

The main purpose of this work is to introduce the concept of higher N-derivation and study this concept into 2-torsion free prime ring we proved that:Let R be a prime ring of char. 2, U be a Jordan ideal of R and be a higher N-derivation of R, then , for all u U , r R , n N .

الهدف الرئيسئ للبحث هو اعطاء مفهوم اشتقاق-N العالي والقيام بدراسة هذا المفهوم بالحلقات الاوليه طليقة الالتواء من النمط 2 وقد برهنااذا كانت R حلقه اوليه ذات مميز 2 و U هو مثالي جوردان للحلقه R و هو اشتقاق-N العالي للحلقه R فان لكل u U , r R , .n N


Article
ON GENERALIZED -HIGHER DERIVATIONS AND GENERALIZED -HIGHER DERIVATIONS OF PRIME RINGS
حول تعميم مشتقات - العاليه و تعميم مشتقات العاليه للحلقات الاوليه

Authors: Abdulrahman H. Majeed عبد الرحمن حميدعبد المجيد --- Anwar Khaleel Faraj أنوار خليل فرج
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2012 Volume: 53 Issue: 2 Pages: 410-418
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Let be a Lie ideal of a 2-torsion free prime ring and be commuting endomorphisms of . In this paper we generalize the main result of M. Ashraf, A. Khan and C. Heatinger on -higher derivation of prime ring to generalized -higher derivation of Lie ideal by introducing the concept of generalized -higher derivation. Under some conditions we prove that a Jordan generalized -higher derivation of is either a generalized -higher derivation of or and every Jordan generalized -higher derivation of is a generalized -higher derivation of . Also, we generalize this result to generalized -higher derivation by introducing the concepts of -higher derivation and generalized -higher derivation. Under some conditions we prove that if is a generalized -higher derivation of , then , for all

ليكن مثالي لي للحلقه طلقية الالتواء من النمط 2 و تشاكلات تجميعيه للحلقه . في هذا البحث عممنا النتيجه الاساسيه لكل منA. Ashraf, A. Khan, C. Heatinger لمشتقات - العاليه للحلقات الاوليه الى تعميم مشتقات - العاليه لمثالي لي وذلك بتقديم مفهوم تعميم مشتقة- العاليه. تحت بعض الشروط برهنا ان تعميم مشتقة جوردان - العاليه لمثالي لي تكون اما تعميم مشتقة - العاليه على او و ان تعميم مشتقة جوردان - العاليه على يكون مشتقة - العاليه على . كذلك , عممنا هذه النتيجه الى تعميم مشتقة- العاليه بتقديم المفاهيم مشتقة العاليه و تعميم مشتقة العاليه. تحت بعض الشروط برهنا اذا كانت تعميم مشتقة - العاليه للحلقه فان لكل .


Article
Derivable Maps of Prime Rings
المشتقات الضربية على الحلقات الاوليه

Authors: A. H. Majeed عبد الرحمن حميد مجيد --- Huda A. Mahdi هدى عبد الكاظم مهدي
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2013 Volume: 54 Issue: 1 Pages: 191-194
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Our active aim in this paper is to prove the following Let Ŕ be a ring having an idempotent element . Suppose that is a subring of Ŕ which satisfies: and . implies . implies and hence implies . implies .If is a derivable map of satisfying Then is additive. This extend Daif's result to the case need not contain any non-zero idempotent element.

هدفنا الاساسي في هذا البحث هو برهان الاتي. لتكن Ŕ حلقة تمتلك عنصر متحايد . نفرض بأن حلقة جزئية من Ŕ تحقق: و يؤدي إلى . يؤدي إلى (ولذلك يؤدي إلى ). يؤدي إلى . إذا كانت مشتقه ضريية على تحقق فأن تجميعية. وهذه النتيجة هي توسيع لنتيجة الباحث ضيف في حاله كون لا تحتوي على اي عنصر متحايد غير صفري.


Article
On Free Action of Prime Rings

Authors: Mehsin Jabel Atteya محسن جبل --- Ahmed Khalaf Alzubidi
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2012 Volume: 4 Issue: 2 Pages: 1-8
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper we study and investigate a mapping free action on a prime ring and semiprime ring R by using some concepts , when R admits to satisfy some conditions, we give some results about that.


Article
Reverse *-Centralizers on *-Lie Ideals
تــمركــزات *-العكسية فـي مـثـالـيـات *- لــي

Author: A.A.Altay علي عبد عبيد الطائي
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2013 Volume: 54 Issue: 5 Pages: 1158-1162
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

The purpose of this paper is to prove the following result : Let R be a 2-torsion free prime *-ring , U a square closed *-Lie ideal, and let T: RR be an additive mapping. Suppose that 3T(xyx) = T(x) y*x* + x*T(y)x* + x*y*T(x) and x*T(xy+yx)x* = x*T(y)x*2 + x*2T(y)x* holds for all pairs x, y  U , and T(u) U, for all uU, then T is a reverse *-centralizer.

الهدف من البحث هو برهان النتيجة الآتية : لتكن R *-حلقة أولية طليقة الالتواء من الدرجة الثانية وU *-مثالي لي مغلق تربيعيا في R و T: RR دالة تجميعيه وT تحقق المعادلتين التاليتن لكل x,y في U 3T(xyx) = T(x) y*x* + x*T(y)x* + x*y*T(x) وx*T(xy+yx)x* = x*T(y)x*2 + x*2T(y)x*اذا كان T(u) U  لكلu U  فان T تكون دالة تمركزات-* العكسية.


Article
Jordan Generalized Centralizer on -Rings

Authors: Balsam M. Hamad بلاسم محمد حامد --- Salah M. Salih صلاح مهدي صالح
Journal: Journal of College of Education مجلة كلية التربية ISSN: 18120380 Year: 2013 Issue: 1 Pages: 111-118
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

In this paper we generalize the results of Md.Fazlud Hoque, and A.C.Paul and B.Zalar on generalized centralizer of completely prime -ring. We prove that every Jordan generalized centralizer of a 2-torsion free completely prime -ring M is a generalized centralizer.


Article
Generalized Permuting 3-Derivations of Prime Rings
تعميم المشتقات الثلاثية التبادليه للحلقات الاولية على مثالي لي

Authors: Sabreen J.Shareef صابرين جاسب شريف --- Anwar K. Faraj انوار خليل فرج
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2016 Volume: 57 Issue: 3C Pages: 2312-2317
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

This work generalizes Park and Jung's results by introducing the concept of generalized permuting 3-derivation on Lie ideal.

هذا البحث يعمم نتائج park و Jung وذللك بتقديم مفهوم تعميم المشتقات الثلاثيه التبادليه على مثالي لي.


Article
Jordan Permuting 3-Derivations of Prime Rings
حول تعميم المشتقات جوردان الثلاثية التبادليه للحلقات الاولية على مثالي لي

Authors: Anwar K. Faraj انوار خليل فرج --- Sabreen J.Shareef صابرين جاسب شريف
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2017 Volume: 58 Issue: 2A Pages: 687-693
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

The main purpose of this work is to generalize Daif's result by introduceing the concept of Jordan (α,β) permuting 3-derivation on Lie ideal and generalize these result by introducing the concept of generalized Jordan (α,β) permuting 3-derivation

الهدف الرئيسي من هذا البحث هو تعميم نتائج Daifs وذلك بتقديم مفهوم المشتقات جوردان الثلاثيه التبادليه(α,β) على مثالي لي وتعميم هذه النتائج باعطاء مفهوم تعميم مشتقات جوردان الثلاثيه التبادليه.


Article
ON JORDAN*- CENTRALIZERS ON GAMMA RINGS WITH INVOLUTION

Author: Rajaa C .Shaheen رجاء جفات
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2011 Volume: 3 Issue: 1 Pages: 1-6
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

Let M be a 2-torsion free -ring with involution satisfies the condition x y z=x y z for all x,y,z M and , .an additive mapping *: M→Mis called Involution if and only if (a b)*=b* a*and (a*)*=a . In section one of this paper ,we prove if M be a completely prime -ring and T:M→M an additive mapping such that T(a a)=T(a) a* (resp., T(a a)=a* T(a ))holds for all a M, .Then T is an anti- left *centralizer or M is commutative (res.,an anti- right* centralizer or M is commutative) and so every Jordan* centralizer on completely prime -ring M is an anti- *centralizer or M is commutative. In section two we prove that every Jordan* left centralizer (resp., every Jordan* right centralizer) on -ring has a commutator right non-zero divisor(resp., on -ring has a commutator left non-zero divisor)is an anti- left *centralizer(resp., is an anti- right *centralizer) and so we prove that every Jordan* centralizer on -ring has a commutator non –zero divisor is an anti-* centralizer .


Article
Some Results on Reduced Rings
بعض النتائج حول الحلقات الاختزالية

Authors: Dalal Ibraheem Ressan دلال ابراهيم رسن --- Mehsin Jabel Atteya محسن جبل عطية
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2008 Volume: 5 Issue: 4 Pages: 669-675
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

The main purpose of this paper is to study some results concerning reduced ring with another concepts as semiprime ring ,prime ring,essential ideal ,derivations and homomorphism ,we give some results a bout that.

الغرض الرئيسي من هذا البحث هودراسة بعض النتائج بخصوص الحلقات الاختزالية مع مفاهيم اخرى كالحلقات شبه الاولية والحلقات الاولية والمثالي الاساسي والاشتقاقات والتشاكلات وقد اعطينا بعض النتائج حول ذلك.

Listing 1 - 10 of 30 << page
of 3
>>
Sort by
Narrow your search

Resource type

article (30)


Language

English (27)

Arabic (1)

Arabic and English (1)


Year
From To Submit

2019 (2)

2018 (3)

2017 (2)

2016 (2)

2015 (3)

More...